MAUDE Adverse Event Report: DEPUY MITEK MINI QUICK ANCHOR PLUS, W/ #0 ORTHOCORD & OS-2 NEEDLE W/BIT; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK MINI QUICK ANCHOR PLUS, W/ #0 ORTHOCORD & OS-2 NEEDLE W/BIT; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 212038
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate evaluation statement the complaint device was received and evaluated.Visual observation reveals that the anchor is off the inserter and the sutures were released off the suture card.The anchor was examined under magnification, and no damage or structural anomalies were found.The suture was not damaged or frayed.Moreover, no anomalies were found with the inserter.The anchor was not bent, as reported; therefore this complaint cannot be confirmed.A batch record review has been conducted and the results indicate that this batch of product was processed with one unrelated incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy synthes mitek complaints system revealed no other complaint for this lot released to distribution.A definite root cause for this failure cannot be determined.At this point in time, based on the complaint rates for this failure, no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an unspecified surgical procedure, it was observed that the mini quick anchor plus, w/ #0 orthocord & os-2 needle w/bit was broken.According to the report, the event occurred when the surgeon placed the anchor during a correction of proximal radius fracture.It was reported that the surgeon changed to another anchor device to complete the procedure.It was not reported if there were any delays in the surgical procedure.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
MINI QUICK ANCHOR PLUS, W/ #0 ORTHOCORD & OS-2 NEEDLE W/BIT
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK
325 paramount drive
raynham MA 02767
MDR Report Key7772701
Report Number1221934-2018-53842
Device Sequence Number1392417
Product Code JDR
UDI-Device Identifier10886705001866
UDI-Public10886705001866
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K071257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Catalogue Number212038
Device Lot Number3778240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2015
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2015
Initial Report FDA Received Date08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1